# SDR SWIA202162420

- Difficulty date: August 22, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR PIANO HINGE ON FUSELAGE SIDE HAS GOUGES ACROSS THE LANDS     (C-CHECK RO 11/5/2021)    PASSENGER DOOR HINGE LANDS BLENDED, AND EVALUATED AS WITHIN LIMITS. REF. CRJ700 SRM 53-21-23-201-010-A01 REPAIR TYPE IV. RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
